Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Graphs and subgraphs. II


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 93 (1959), 185-204
MSC: Primary 05.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0110650-9
MathSciNet review: 0110650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Ore, Graphs and subgraphs, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 109-136. MR 0083725 (18:751g)
  • [2] J. Petersen, Die Theorie der regulären Graphen, Acta Math. vol. 15 (1891) pp. 193-220. MR 1554815

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0110650-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society